MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210Q/52
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Under-Sensing (1661); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented wo the emergency room with over-sensing, under-sensing and inappropriate shock due to dislodgement od the right ventricular lead confirmed on x-ray.The lead was explanted and replaced on (b)(6) 2025.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
The reported events were undersensing, oversensing, inappropriate shock, and lead dislodgement.As received, a complete lead was returned in one piece with the helix fully extended and clogged with blood/tissue.The reported events of undersensing and oversensing were not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.X-ray examination found the inner coil slightly over-torqued at the connector region consistent with procedural damage.Visual inspection of the lead body did not find any anomalies.The measured full helix extension length was within specification.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21679312
Report Number2017865-2025-38268
Device Sequence Number15395619
Product Code NVY
UDI-Device Identifier05414734507318
UDI-Public(01)05414734507318(10)A000159659(17)270531
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA210Q/52
Device Lot NumberA000159659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT HF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale